Prof. em. Dr. Christian Simader

Publications

  • Kufner, Alois; Simader, Christian G.: Hardy inequalities for overdetermined classes of functions. Journal for Analysis and its Applications 16 (1997), No. 2, 387-403
  • Simader, Christian G.; Ziegler, Thomas: The weak Dirichlet and Neumann problems in Lq for the Laplacian and the Helmholtz decomposition in infinite cylinders and layers. Quaderni di matematica 2 (1998), 37-161.
  • Naumann, Joachim; Simader, Christian G.: A second look on definition and equivalent norms of Sobolev spaces. Math. Bohem., 124 (1999), 315-328
  • Simader, Christian G.: Sobolev's original definition of his spaces revisited and a comparison with nowadays definition. Le Matematiche 54 (1999), 149-178
  • Drábek, Pavel; Simader, Christian G.: A nonlinear eigenvalue problem for quasilinear equations in unbounded domains. Math. Nachr. 203 (1999), 5-30
  • Simader, Christian G.: Sobolev's original definition of his spaces revisited and a comparison with nowadays definition. Le Matematiche 54 (1999), 149 - 178
  • Drábek, Pavel; Simader, Christian G.: On general solvability properties of p-Laplacian-like equations. Math. Bohemica 127 (2002), 103-122
  • Simader, Christian G.: Sketch of an alternative approach to weak Lq-solutions of Stokes' system in a half space. To appear in: Quaderni di Matematica 2002 (Kurzfassung, 23 Seiten)
  • Simader, Christian G.: Another look on weak Lq-solutions to Stokes' system in a half space. To appear in: Quaderni di Matematica 2003 (Langfassung, 96 Seiten); Download
  • Simader, Christian G.: A homotopy argument and its applications to the transformation rule for bi-Lipschitz mappings, the Brouwer fixed point theorem and the Brouwer degree. Preprint (2001), 63 Seiten; Download

University of Bayreuth -